Show simple item record

dc.contributor.authorMagaña Nieto, Antonio
dc.contributor.authorQuintanilla de Latorre, Ramón
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.identifier.citationMagaña, A., Quintanilla, R. Exponential decay in nonsimple thermoelasticity of type III. "Mathematical methods in the applied sciences", 15 Gener 2016, vol. 39, núm. 2, p. 225-235.
dc.descriptionThis is the peer reviewed version of the following article: Magaña, A., and Quintanilla, R. (2016) Exponential decay in nonsimple thermoelasticity of type III. Math. Meth. Appl. Sci., 39: 225–235. doi: 10.1002/mma.3472, which has been published in final form at This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving
dc.description.abstractThis paper deals with the model proposed for nonsimple materials with heat conduction of type III.We analyze rst the general system of equations, determine the behavior of its solutions with respect to the time and show that the semigroup associated with the system is not analytic. Two limiting cases of the model are studied later.
dc.format.extent11 p.
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Equacions diferencials i integrals::Equacions en derivades parcials
dc.subject.lcshDifferential equations, Partial
dc.subject.lcshStrength of materials--Mathematic
dc.subject.lcshElastic solids--Mathematics
dc.subject.otherThermoelasticity of type III
dc.subject.otherExponential decay
dc.subject.otherSemigroup of contractions
dc.subject.otherImpossibility of localization
dc.titleExponential decay in nonsimple thermoelasticity of type III
dc.subject.lemacElasticitat -- Matemàtica
dc.subject.lemacResistència de materials -- Models matemàtics
dc.subject.lemacEquacions diferencials parcials
dc.contributor.groupUniversitat Politècnica de Catalunya. GRTJ - Grup de Recerca en Teoria de Jocs
dc.contributor.groupUniversitat Politècnica de Catalunya. GRAA - Grup de Recerca en Anàlisi Aplicada
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::35 Partial differential equations
dc.subject.amsClassificació AMS::74 Mechanics of deformable solids
dc.rights.accessOpen Access
dc.description.versionPostprint (author's final draft)
upcommons.citation.authorMagaña, A., Quintanilla, R.
upcommons.citation.publicationNameMathematical methods in the applied sciences

Files in this item


This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder